New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alunke82
Regular Member


Date Joined Mar 2017
Total Posts : 316
   Posted 4/17/2018 11:57 AM (GMT -6)   
today i took some more samento i think about 16-18 drops tonight i am so weak and when i stand up i get much more weak feels like i dont get blood to my head i am so tired and getting worse standing up can samento worsen pots and getting fattigue?

tickbite666
Veteran Member


Date Joined Mar 2014
Total Posts : 1656
   Posted 4/17/2018 12:16 PM (GMT -6)   
Maybe you are ramping up the dosage too fast and causing a herx. When did you start taking it?

alunke82
Regular Member


Date Joined Mar 2017
Total Posts : 316
   Posted 4/17/2018 12:25 PM (GMT -6)   
hi i have taking it for some time now and normally i get alittle more energy but today i took 5-8 more drops then i usally do maybe its just a bad daysmile

tickbite666
Veteran Member


Date Joined Mar 2014
Total Posts : 1656
   Posted 4/17/2018 1:20 PM (GMT -6)   
drop back to normal dose until you stabilize, then increase only one drop at a time every few days.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 14, 2018 8:26 AM (GMT -6)
There are a total of 2,992,486 posts in 327,959 threads.
View Active Threads


Who's Online
This forum has 161194 registered members. Please welcome our newest member, Nani170581.
285 Guest(s), 9 Registered Member(s) are currently online.  Details
MamaLama, PeterDisAbelard., TAD4207, Gemlin, Angel07, RobLee, Szabo246, fiddlecanoe, iPoop